# SDR DALA2023081006508

- Difficulty date: August 7, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 18,164 hours, 8,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 4 DOOR - LOWER RUN MAN LIGHT INOP. RESEATED CONNECTOR ON L-4 DOOR RUN MAN LIGHT ASSY - OPS CK NORMAL. REF A321 AMM 33-51.
